Results 1 to 3 of 3

Thread: Pregabalin 7+ Years

  1. #1

    Pregabalin 7+ Years

    Hi, I have been on Pregabalin for 7+ years and nothing else. I have anxiety and depression which started mildly in my teens and has slowly gotten worse over time. Part of me is wondering if Pregabalin has made me worse because my mental health has declined significantly in the last 5 years. I used to be able to look for new jobs and go to job interviews with no bother. Now it feels like the hardest thing in the world. The GP who put me on this has since left. I just cant bring myself to phone up and arrange to see somebody to discuss it. I wish you could email your GP. I used to be able to travel places occasionally for my job but now it feels like to much.

    I've tried something from every major category of SSRI. I just seem to get really bad side effects with them.

    I was wondering if anybody else has had long term issues and wondered if it was Pregabalin? Nothing I've read seems to suggest it has this kind of effect. I do very much dislike my job but it pays well and I have a mortgage. Most other jobs I look at seem similar to what I already do but pay less and im tired of my job and would like to do something else. It sounds more like a mid life crisis. I'm not sure if the issue is my job or me or Pregabalin. I know it's most likely me but I just dont know what to do anymore. I've tried so many things.

    Many thanks

  2. #2
    Join Date
    Jan 2017
    Posts
    3,158

    Re: Pregabalin 7+ Years

    Quote Originally Posted by grozlin View Post
    Hi, I have been on Pregabalin for 7+ years and nothing else. I have anxiety and depression which started mildly in my teens and has slowly gotten worse over time. Part of me is wondering if Pregabalin has made me worse because my mental health has declined significantly in the last 5 years.
    I think they more likely explanation is pregabalin stopped working, possibly 5 years ago. Plus, while pregabalin can be reasonably effective for anxiety it doesn't usually help depression and can make it worse.

    I just cant bring myself to phone up and arrange to see somebody to discuss it. I wish you could email your GP. I used to be able to travel places occasionally for my job but now it feels like to much.
    Do GPs in your area do phone consultations and if so would you be up to talking to one on the phone? You might also be able to get home visits from community mental health.

    I've tried something from every major category of SSRI. I just seem to get really bad side effects with them.
    Unfortunately, antidepressants (ADs) will often make things worse at the beginning, but there are ways of minimising such side-effects. Can you remember what you've tried, at what dose and what side-effects you experienced?

    Also, SSRIs are not the only class of AD, nor are they necessarily the most effective.

    I'm not sure if the issue is my job or me or Pregabalin. I know it's most likely me but I just dont know what to do anymore. I've tried so many things.
    It might well be all of the above to varying degrees.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  3. #3
    Join Date
    Jul 2019
    Posts
    434

    Re: Pregabalin 7+ Years

    Quote Originally Posted by grozlin View Post
    I've tried something from every major category of SSRI. I just seem to get really bad side effects with them.
    Hi there ... pdu siad it so well and it sometimes does take a month to feel stable. I'm currently struggling myself and am on Sertraline 125MG and dosage changes sometimes make things worse, but yeah, I've also declined over the years and don't know any pill could fix it. By any chance, have you tried any CBT? I know that doesn't always set well because it was used as restrait (so to speak) but only we can change our outlook and expectations.


    For me: Both Gabapentin and Pregabalin did work on the short term, but pooped out and no way would I max out on that type of med. I'm also trying to cut back and someday be off the benzo.

    Enough about me - I do hope you feel better and don't give up. Sometimes that "decline" can create a new self.

    Best wishes

    -Sal

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Can anxiety over years and years cause......
    By dave316 in forum Health Anxiety
    Replies: 8
    Last Post: 13-07-18, 05:56
  2. Replies: 8
    Last Post: 02-08-16, 19:19
  3. Replies: 7
    Last Post: 26-03-16, 21:32
  4. Pregabalin
    By JD23 in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 0
    Last Post: 07-03-13, 09:24
  5. Pregabalin
    By anx mum in forum Pregabalin / Lyrica
    Replies: 7
    Last Post: 29-10-09, 09:41

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •